# SDR FDEA200912104401

- Difficulty date: December 10, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 35,615 hours, 13,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Component: Slat
- Component part number: A57844242000
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS FLUSH REPAIR LOCATED ON LT WING NR 2 SLAT UPPER NOSE SKIN BETWEEN RIBS 14 TO 17 MEASURES 11.7 INCHES X 9.8 INCHES. PREVIOUSLY INSTALLED REPAIR LOCATED AT LT WING NR 2 SLAT UPPER NOSE SKIN BETWEEN RIBS 14 TO 17 WAS DETERMINE NOT TO BE IAW EA6-5710-81010A DUE TO 16 EACH FASTENERS WITH NO LOCKING RINGS, BASED ON A VISUAL EVALUATION WITH THE REPAIR INSTALLED. VISUAL EVALUATION CONSISTED OF CORRECT LOCATION, SHAPE, SIZE, FASTENER TYPE, NUMBER, SPACING AND EDGE MARGIN, MATERIAL THICKNESS AND TYPE ALSO GENERAL WORKMANSHIP OF PREVIOUS INSTALLATION. REMOVED AND REPLACED 16 EACH FASTENERS IAW EA 6-5750-135145, THIS REPAIR IS ACCEPTABLE IAW RAS/SA/291/2009 ISSUE A PERMANENT. REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW GMM 6-2-100.  THIS IS AN AGING ACFT INSPECTION FINDING.
